Does anyone else take prograf and hurt he says he really believes its the prograf is what causes him to hurt any info would help thanks
My husband takes prograf he had a liver transplant now he hurts so bad in feet and legs?
Added 29 Jun 2016:
Has anyone had liver transplant and are now currently taking prograf and hurt so bad in feet and legs.
Had my liver swapped out in 2000. Have been on 1mg am & 1mg pm for 17 yrs.
Also complained about pain in feet. Feels like a vise is clamped to my toes. They are completely numb. Doc says its idiopathic neuropathy. He also stated it might be from the prograf. He asked if I wanted to switch anti-rejection drugs. Possibly sirolimus. I chose not to since I heve done well on the tacro except for the pain that is.
Hope this helps
- Prograf Information for Consumers
- Prograf Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prograf (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there a program or way to get prograf when you have no insurance, and are unable to buy the medi?
Posted 13 Nov 2009 • 1 answer
Posted 19 Aug 2010 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 6 May 2017 • 1 answer
Posted 10 Dec 2017 • 0 answers